# SDR ASAA2017122823023

- Difficulty date: December 28, 2017
- Submitted: December 29, 2017
- Operation: Air carrier
- Aircraft: N587AS
- Make and model: Boeing 737890
- Aircraft serial: 35684
- Aircraft time: 38,937 hours, 11,353 cycles
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Anti-Ice Valve
- Part number: 32156184
- Part serial: 1751C
- Condition: Failed
- Location: Nr 2 Engine
- Part time: 55,310 hours, 21,135 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 TAI INDICATION AMBER AFTER ENGINE START AND ANTI-ICE SELECTED ON.  ACFT GROUNDED.  REMOVED AND REPLACED THE NR 2 TAI VALVE IAW AMM 30-21-11/401. OPS TESTED GOOD. LEAK CHECKED GOOD. ALL INDICATIONS NORMAL. PERFORMED BONDING TEST. BONDING TESTED GOOD IAW AMM 30-21-11.
